# SDR 96UPS20561

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Part number: 65176923
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE REPORTED, BS 940 FORGING CRACKED AT STRINGER 18A, WL 208.  REPLACED FORGING IAW EO B727-5310-4501C.
